Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 44, NWS Tulsa, OK

March 27, 20204 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 27, 2020, 3:14 PM CDT for 4 counties in Oklahoma. It was in force for 46 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2020, 3:14 PM CDT (20:14 UTC)
Expired
Mar 27, 2020, 4:00 PM CDT
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Craig County, OK, Mayes County, OK, Rogers County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 22 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 3:15 PM CDTHAIL 11 Ene Tulsa, OKQUARTER SIZE HAIL REPORTED AT PINE AND HARVARD. TIME ESTIMATED FROM RADAR.
Mar 27, 3:16 PM CDTHAIL 15 Ene Tulsa, OKOBSERVER AT TULSA INTERNATIONAL REPORTS QUARTER SIZE HAIL.
Mar 27, 3:20 PM CDTHAIL 15 E Owasso, OKQUARTER SIZE HAIL MEASURED FROM NWS EMPLOYEE.
Mar 27, 3:22 PM CDTHAIL 1.53 E Owasso, OKNWS EMPLOYEE REPORTS PING PONG BALL SIZE HAIL 3 MILES E OF OWASSO.
Mar 27, 3:22 PM CDTHAIL 1.752 Ese Owasso, OKRECEIVED A REPORT FROM THE PUBLIC OF GOLF BALL SIZE HAIL AT THE PATRIOT GOLF COURSE IN OWASSO.
Mar 27, 3:23 PM CDTHAIL 1.252 N Catoosa, OKHALF DOLLAR SIZE HAIL ESTIMATED FROM PICTURE ON SOCIAL MEDIA. TIME IS ESTIMATED FROM RADAR.
Mar 27, 3:23 PM CDTHAIL 1.253 Nnw Catoosa, OKHALF DOLLAR SIZE HAIL WAS REPORTED AT STONE CANYON. TIME IS ESTIMATED FROM RADAR
Mar 27, 3:28 PM CDTHAIL 16 Nnw Verdigris, OKNWS EMPLOYEE REPORTED QUARTER SIZE HAIL.
Mar 27, 3:31 PM CDTHAIL 21 N Claremore, OK2 INCH HAIL ESTIMATED FROM PICTURE ON SOCIAL MEDIA FROM NEAR CLAREMORE. TIME IS ESTIMATED FROM RADAR.
Mar 27, 3:33 PM CDTHAIL 1.751 W Claremore, OKSEVERAL REPORTS FROM AMATEUR RADIO AND SOCIAL MEDIA OF GOLF BALL SIZE HAIL IN CLAREMORE.
Mar 27, 3:49 PM CDTHAIL 1.75Adair, OKGOLF BALL SIZE HAIL WAS ESTIMATED FROM A SOCIAL MEDIA POST. TIME IS ESTIMATED FROM RADAR.
Mar 27, 3:56 PM CDTHAIL 16 Nnw Pryor, OKEM REPORTS QUARTER SIZE HAIL 6 MILES NNW OF PRYOR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1014 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 292 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1014 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
292 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

385 
WUUS54 KTSA 272014
SVRTSA
OKC035-097-131-143-272100-
/O.NEW.KTSA.SV.W.0044.200327T2014Z-200327T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
314 PM CDT Fri Mar 27 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Craig County in northeastern Oklahoma...
  Central Rogers County in northeastern Oklahoma...
  Northwestern Mayes County in northeastern Oklahoma...
  Northeastern Tulsa County in northeastern Oklahoma...

* Until 400 PM CDT.

* At 314 PM CDT, a severe thunderstorm was located over Tulsa
  International Airport, moving northeast at 65 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations in or near the path include...
  Tulsa...                          Claremore...
  Owasso...                         Catoosa...
  Collinsville...                   Verdigris...
  Chelsea...                        Sperry...
  Oologah...                        Adair...
  Foyil...                          Big Cabin...
  Turley...                         Tulsa International Airport...
  White Oak...                      Bushyhead...

This includes Interstate 44 between mile markers 228 and 233, and
between mile markers 242 and 279.
 
LAT...LON 3650 9512 3610 9593 3619 9600 3628 9600
      3668 9527
TIME...MOT...LOC 2014Z 237DEG 58KT 3622 9592 

HAIL...1.25IN
WIND...<50MPH
 
$$
4 follow-up statements
178 
WWUS54 KTSA 272019
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
319 PM CDT Fri Mar 27 2020

OKC035-097-131-143-272100-
/O.CON.KTSA.SV.W.0044.000000T0000Z-200327T2100Z/
Craig OK-Rogers OK-Mayes OK-Tulsa OK-
319 PM CDT Fri Mar 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHWESTERN CRAIG...CENTRAL ROGERS...NORTHWESTERN MAYES AND
NORTHEASTERN TULSA COUNTIES...

At 319 PM CDT, a severe thunderstorm was located over Owasso, moving
northeast at 65 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations in or near the path include...
Tulsa...                          Claremore...
Owasso...                         Catoosa...
Collinsville...                   Verdigris...
Chelsea...                        Sperry...
Oologah...                        Adair...
Foyil...                          Big Cabin...
Turley...                         Tulsa International Airport...
White Oak...                      Bushyhead...

This includes Interstate 44 between mile markers 228 and 233, and
between mile markers 242 and 279.
 
LAT...LON 3650 9512 3610 9593 3619 9600 3628 9600
      3668 9527
TIME...MOT...LOC 2019Z 237DEG 59KT 3627 9582 

HAIL...1.50IN
WIND...<50MPH
 
$$
379 
WWUS54 KTSA 272022
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
322 PM CDT Fri Mar 27 2020

OKC035-097-131-143-272100-
/O.CON.KTSA.SV.W.0044.000000T0000Z-200327T2100Z/
Craig OK-Rogers OK-Mayes OK-Tulsa OK-
322 PM CDT Fri Mar 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHWESTERN CRAIG...CENTRAL ROGERS...NORTHWESTERN MAYES AND
NORTHEASTERN TULSA COUNTIES...

At 322 PM CDT, a severe thunderstorm was located 5 miles east of
Owasso, moving northeast at 65 mph.

HAZARD...Golf ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations in or near the path include...
Tulsa...                          Claremore...
Owasso...                         Catoosa...
Collinsville...                   Chelsea...
Adair...                          Foyil...
Big Cabin...                      White Oak...
Bushyhead...                      

This includes Interstate 44 between mile markers 246 and 279.
 
LAT...LON 3650 9512 3618 9583 3623 9588 3634 9588
      3668 9527
TIME...MOT...LOC 2022Z 237DEG 58KT 3630 9576 

HAIL...1.75IN
WIND...<50MPH
 
$$
555 
WWUS54 KTSA 272029
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
329 PM CDT Fri Mar 27 2020

OKC143-272039-
/O.CAN.KTSA.SV.W.0044.000000T0000Z-200327T2100Z/
Tulsa OK-
329 PM CDT Fri Mar 27 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TULSA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area therefore the warning has been cancelled.

LAT...LON 3650 9512 3624 9570 3628 9578 3639 9579
      3668 9527
TIME...MOT...LOC 2029Z 237DEG 58KT 3636 9564 

$$

OKC035-097-131-272100-
/O.CON.KTSA.SV.W.0044.000000T0000Z-200327T2100Z/
Craig OK-Rogers OK-Mayes OK-
329 PM CDT Fri Mar 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHWESTERN CRAIG...CENTRAL ROGERS AND NORTHWESTERN MAYES
COUNTIES...

At 329 PM CDT, a severe thunderstorm was located 3 miles northwest of
Claremore, moving northeast at 65 mph.

HAZARD...Golf ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations in or near the path include...
Claremore...                      Chelsea...
Adair...                          Foyil...
Big Cabin...                      White Oak...
Bushyhead...                      

This includes Interstate 44 between mile markers 246 and 279.
 
LAT...LON 3650 9512 3624 9570 3628 9578 3639 9579
      3668 9527
TIME...MOT...LOC 2029Z 237DEG 58KT 3636 9564 

HAIL...1.75IN
WIND...<50MPH
 
$$
425 
WWUS54 KTSA 272035
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
335 PM CDT Fri Mar 27 2020

OKC035-097-131-272100-
/O.CON.KTSA.SV.W.0044.000000T0000Z-200327T2100Z/
Craig OK-Rogers OK-Mayes OK-
335 PM CDT Fri Mar 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHWESTERN CRAIG...NORTHEASTERN ROGERS AND NORTHWESTERN MAYES
COUNTIES...

At 335 PM CDT, a severe thunderstorm was located near Foyil, moving
northeast at 70 mph.

HAZARD...Golf ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations in or near the path include...
Claremore...                      Chelsea...
Adair...                          Foyil...
Big Cabin...                      White Oak...
Bushyhead...                      

This includes Interstate 44 between mile markers 249 and 279.
 
LAT...LON 3629 9559 3631 9564 3643 9570 3668 9527
      3650 9512
TIME...MOT...LOC 2035Z 239DEG 59KT 3640 9552 

HAIL...1.75IN
WIND...<50MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 2:45 PM CDT, 29 minutes earlier.

Area forecast discussion, Mar 27, 2:45 PM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
245 PM CDT Fri Mar 27 2020

.DISCUSSION...
Strong thunderstorm cluster currently moving into portions of
northeast Oklahoma this afternoon. A few scattered strong to
marginally severe storms will remain possible as cells move near
or just south of stalled frontal boundary along instability axis.
Activity moving into a stronger capped environment and storms
should remain elevated with hail the primary threat.

As main upper low lifts into the central Plains tonight,
scattered strong storms could redevelop along cold front across
northeast Oklahoma moving into northeast Oklahoma Saturday
morning. A few of these storms could also be marginally severe
with wind/hail through mid morning, mainly across northeast
Oklahoma. Although low level wind fields will begin to
significantly increase by late evening ahead front, storms again
should remain elevated, limiting any tornadic threat, however
short term trends will continue to be monitored.

Mild and more seasonable weather expected over the weekend,
continuing through much of next week. Another strong upper
low will move out of the desert Southwest on Monday. Widespread
areas of rain with a few embedded thunderstorms are expected to
spread into the area during the day Monday with lingering showers
on Tuesday before upper system shifts east. Widespread rainfall
between 0.5-1.0 inches expected with locally higher amounts
possible across far southeast Oklahoma.

At least low precip chances return by late week as next cold front
moves into the area Thursday into Friday. Generally stayed close
to NBM guidance on pops/temps through the extended periods.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   65  73  46  72 /  40  10   0   0
FSM   67  76  46  71 /  40  40   0   0
MLC   64  73  46  72 /  40  20   0   0
BVO   63  72  43  70 /  50  10   0   0
FYV   64  73  45  68 /  40  40   0   0
BYV   66  74  45  67 /  40  50   0   0
MKO   66  72  45  69 /  40  20   0   0
MIO   66  73  44  68 /  40  20   0   0
F10   64  73  45  71 /  40  10   0   0
HHW   66  73  47  72 /  30  30   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

LONG TERM....12
Hazardous weather outlook, Mar 27, 1:50 PM CDT, 1 hour 24 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
150 PM CDT Fri Mar 27 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
150 PM CDT Fri Mar 27 2020

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Late afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Late afternoon and again after midnight.

DISCUSSION...
Scattered thunderstorms have developed this afternoon
across central Oklahoma and if they hold together will
spread into eastern Oklahoma late this afternoon. These
storms are elevated in nature and are capable of producing
large hail. There is the potential that storms could become
surface based across northeast Oklahoma in the vicinity of a
a frontal boundary. This will increase the potential for
damaging winds and possibly a tornado. This activity will
taper off during the evening. However, more showers and
thunderstorms are anticipated after midnight as a cold front
moves into the area. These storms will also have the potential
to become severe with large hail and damaging winds the main concern.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...High Wind Potential.
SUNDAY...No Hazards.
MONDAY...Thunderstorm Potential...Heavy Rain Potential.
TUESDAY...Thunderstorm Potential.
WEDNESDAY AND THURSDAY...No Hazards.

EXTENDED DISCUSSION...
A few thunderstorms may be ongoing early Saturday across
western Arkansas, otherwise expect a dry and breezy day.
Shower and thunderstorm chances return by early next week
as another upper system moves into the Plains.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 27, 2:26 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
226 PM CDT Fri Mar 27 2020

OKZ054-060-064-066-272015-
Tulsa OK-Okmulgee OK-Osage OK-Creek OK-
226 PM CDT Fri Mar 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...CREEK...
NORTHWESTERN OKMULGEE AND SOUTHERN TULSA COUNTIES UNTIL 315 PM CDT...

At 226 PM CDT, a strong thunderstorm was located 4 miles northeast of
Kendrick, moving northeast at 70 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Bristow...
Bixby...                          Sapulpa...
Jenks...                          Glenpool...
Mannford...                       Drumright...
Kiefer...                         Sperry...
Mounds...                         Kellyville...
Depew...                          Shamrock...
Keystone State Park...            Jenks Riverside Airport...
Turley...                         Liberty...

This includes Interstate 44 between mile markers 178 and 226.

LAT...LON 3603 9662 3616 9630 3616 9627 3618 9626
      3629 9600 3590 9576 3590 9582 3589 9582
      3572 9662
TIME...MOT...LOC 1926Z 244DEG 59KT 3581 9671
Special weather statement, Mar 27, 2:31 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
231 PM CDT Fri Mar 27 2020

OKZ054-055-060-061-272000-
Tulsa OK-Osage OK-Rogers OK-Washington OK-
231 PM CDT Fri Mar 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ROGERS...
SOUTHEASTERN OSAGE...SOUTHERN WASHINGTON AND NORTHEASTERN TULSA
COUNTIES UNTIL 300 PM CDT...

At 231 PM CDT, a strong thunderstorm was located 3 miles north of
Walnut Creek State Park, moving northeast at 70 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Skiatook...                       Collinsville...
Oologah...                        Ramona...
Ochelata...                       Avant...
Vera...                           Walnut Creek State Park...
Wolco...

LAT...LON 3642 9569 3621 9625 3623 9626 3623 9634
      3634 9644 3669 9590
TIME...MOT...LOC 1931Z 236DEG 59KT 3630 9629
Special weather statement, Mar 27, 2:51 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
251 PM CDT Fri Mar 27 2020

OKZ055-056-060-061-272015-
Tulsa OK-Rogers OK-Nowata OK-Washington OK-
251 PM CDT Fri Mar 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...SOUTHERN
WASHINGTON...SOUTHERN NOWATA AND NORTH CENTRAL TULSA COUNTIES UNTIL
315 PM CDT...

At 251 PM CDT, a strong thunderstorm was located 3 miles southwest of
Ramona, moving northeast at 65 mph.

Penny size hail will be possible with this storm.

Locations in or near the path include...
Nowata...                         Skiatook...
Ramona...                         Delaware...
Talala...                         Vera...
New Alluwe...                     Watova...

LAT...LON 3688 9547 3660 9544 3636 9595 3641 9600
      3657 9600
TIME...MOT...LOC 1951Z 236DEG 58KT 3648 9595
Local storm report, Mar 27, 2:52 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
252 PM CDT FRI MAR 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             SHAMROCK                35.91N 96.58W
03/27/2020  M0.88 INCH       CREEK              OK   TRAINED SPOTTER

            STORM TRACKER REPORTED NICKEL SIZE HAIL IN THE CITY OF
            SHAMROCK. TIME IS ESTIMATED FROM RADAR.

&&

SNIDER
Special weather statement, Mar 27, 3:08 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
308 PM CDT Fri Mar 27 2020

OKZ058-062-063-272045-
Delaware OK-Ottawa OK-Mayes OK-
308 PM CDT Fri Mar 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DELAWARE...SOUTHEASTERN
OTTAWA AND EASTERN MAYES COUNTIES UNTIL 345 PM CDT...

At 308 PM CDT, a strong thunderstorm was located over Chloeta, moving
northeast at 55 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Jay...                            Grove...
Langley...                        Disney...
Chloeta...                        Honey Creek State Park...
Dodge...                          Cayuga...
Zena...                           Disney Little Blue State Park...

LAT...LON 3651 9462 3629 9493 3643 9508 3683 9462
TIME...MOT...LOC 2008Z 226DEG 49KT 3642 9494
Special weather statement, Mar 27, 3:13 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
313 PM CDT Fri Mar 27 2020

OKZ056>058-061-272045-
Craig OK-Rogers OK-Ottawa OK-Nowata OK-
313 PM CDT Fri Mar 27 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CRAIG...NORTH CENTRAL
ROGERS...WEST CENTRAL OTTAWA AND SOUTHEASTERN NOWATA COUNTIES UNTIL
345 PM CDT...

At 313 PM CDT, a strong thunderstorm was located 4 miles north of New
Alluwe, moving northeast at 65 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Welch...                          Bluejacket...
New Alluwe...                     Hollow...
Pyramid Corners...                Centralia...
Centrailia...

LAT...LON 3681 9492 3654 9550 3670 9562 3700 9513
      3700 9508
TIME...MOT...LOC 2013Z 237DEG 58KT 3667 9549

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 2:08 PM CDTSpecial Weather StatementTSAPawnee37 min
Mar 27, 2:26 PM CDTSpecial Weather StatementTSACreek, Tulsa49 min
Mar 27, 2:31 PM CDTSpecial Weather StatementTSAWashington29 min
Mar 27, 2:46 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa44 min
Mar 27, 2:51 PM CDTSpecial Weather StatementTSANowata24 min
Mar 27, 3:08 PM CDTSpecial Weather StatementTSADelaware37 min
Mar 27, 3:11 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes, Ottawa34 min
Mar 27, 3:13 PM CDTSpecial Weather StatementTSACraig32 min
Mar 27, 3:34 PM CDTSpecial Weather StatementTSAOttawa26 min
Mar 27, 3:38 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers52 min
Mar 27, 3:42 PM CDTSpecial Weather StatementTSAOttawa18 min
Mar 27, 3:57 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.